# SDR YENA20141013216

- Difficulty date: October 13, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 44,827 hours, 15,994 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 043682
- Condition: No Test
- Location: Emergency Light
- Part time: 20,574 hours, 7,378 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED.  R & R BATTERY ON LT FIN 11WL EMERGENCY POWER SUPPLY. LIGHT TESTED OK IAW AMM 33-51-38.
